IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Setsuo Yokoyama (Tokyo Gakugei Univ.)
Vice Chair Yukihiro Matsubara (Hiroshima City Univ.)
Secretary Shoichi Nakamura (Fukushima Univ.), Hideyuki Suzuki (Ibaraki Univ.)
Assistant Yasuhiro Fujiwara (Iwate Pref. Univ.)

Conference Date Sat, Jul 19, 2008 09:25 - 17:50
Topics  
Conference Place Downtown Branch, Fukushima University 
Address 4-15, Omachi, Fukushima, 960-8041, Japan
Transportation Guide 7 minutes walk from JR Fukushima Station
http://www.lll.fukushima-u.ac.jp/open/branch.html
Contact
Person
Shoichi Nakamura
024-548-8421

Sat, Jul 19 AM 
09:25 - 12:10
  09:25-09:45 Prior Official Announcement ( 20 min. )
  09:45-09:55 Opening Address ( 10 min. )
(1) 09:55-10:20 A practice of peer assessment on paper based reports using peer assessment support system Yasuhiro Fujihara (Iwate Prefectural Univ.), Kenta Nishikubo, Keizo Nagaoka (Waseda Univ.)
(2) 10:20-10:45 Development of the Report Evaluation Support System by using Neural Network for Exercises Hiroyuki Watanabe (Nihon Univ.)
  10:45-10:55 Break ( 10 min. )
(3) 10:55-11:20 Development of Remote V-I Characteristics Measurement System for Study of Electronic Circuits Design. Takashi Yoshitomi (ANCT), Masashi Ohchi (Chiba Institute of Technology), Shinichi Sasaki, Tatsuya Furukawa (Saga Univ.)
(4) 11:20-11:45 Results and prospects of the wide area networking of fixed point observations Masakuni Watanabe (The Open Univ.), Keiko Watanabe (Iwaki Meisei Univ.), Nobuo Shinoda (Fukushima Univ.), Kazuo Nagano (Sacred Heart Univ.)
(5) 11:45-12:10 Distance Learning System Using 3D Graphics Yotaro Watanabe (NIIT), Atsushi Kimura (Uniteck), Masahiro Tsunoyama (NIIT)
  12:10-13:40 Lunch Break ( 90 min. )
Sat, Jul 19 PM 
13:40 - 14:55
(6) 13:40-14:05 A Student Portfolio for Supporting the Prior Tutor Guidance Kazuhiko Sato (Muroran-IT)
(7) 14:05-14:30 Construction of collaborative report writing system for student's peer review Kazuhide Kanenishi, Kenji Matsuura, Hiroyuki Mitsuhara, Yoneo Yano (The Univ. of Tokushima)
(8) 14:30-14:55 Development of Attendance Registration System Using QR Code Tomoko Takahashi, Megumi Yaegashi (Teikyo Univ), Takashi Suzuki (SMAT), Hiroyuki Kumazawa (Teikyo Univ)
  14:55-15:05 Break ( 10 min. )
Sat, Jul 19 PM 
15:05 - 16:20
(9) 15:05-15:30 Design of a Ubiquitous Learning System for Enhancing Kids' Real Life Safety Knowledge Junbo Wang, Mizuo Kansen, Zixue Cheng (Univ. of Aizu)
(10) 15:30-15:55 Virtual Motor Training Environment for Feedback Control of Large Motion of Upper Extremity Atsushi Kanbe, Kumi Nagai, Yukihiro Matsubara, Masaru Okamoto, Noriyuki Iwane (Hiroshima City Univ.)
(11) 15:55-16:20 Virtual Reality in Tacking Ijime Problem
-- When Technology meets Psychology to Protect Children --
Samiullah Paracha (Yufuin Board of Education), Muhammad Tahir Abbas Khan (Ritsumeikan Asia Pacific University, Beppu-shi), Yoshie Osamu (Waseda University, Kitakyushu)
  16:20-16:30 Break ( 10 min. )
Sat, Jul 19 PM 
16:30 - 17:50
(12) 16:30-16:55 Proficiency Evaluation for Engineering Experimentation Utilizing Web Log Analysis Toshinori Takayama, Kazuo Kato (TGU), Hitoshi Sasaki (takusyoku Univ.), Arimitsu Shikoda (TGU)
(13) 16:55-17:20 An Education Support System Introducing Dynamic Revise Methods for Case-base of Error Factors in C Programming Language and its Preliminary Evaluations Kodai Yamamoto, Masatoshi Haruhara, Katsunori Ogane (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.), Setsuo Yokoyama, Youzou Miyadera (Tokyo Gakugei Univ.)
(14) 17:20-17:45 Interaction of Prototype Logical Design Tool and Proofreading/Elaboration Tool for Technical Writing Hiroyuki Oono, Hiroshige Inazumi (Aoyama Gakuin Univ.)
  17:45-17:50 Closing Address ( 5 min. )

Announcement for Speakers
General Talk (25)Each speech will have 15 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Hideyuki Suzuki(Ibaraki University)
TEL +81-29(228)8112, FAX +81-29(228)8199
E-:demxiba 


Last modified: 2008-07-01 18:50:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan